Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the zeros of the Ramanujan $\tau $-Dirichlet series in the critical strip


Author: J. B. Keiper
Journal: Math. Comp. 65 (1996), 1613-1619
MSC (1991): Primary 11M41, 65A05
MathSciNet review: 1344615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe computations which show that each of the first 12069 zeros of the Ramanujan $\tau $-Dirichlet series of the form $\sigma + i t$ in the region $0 < t < 6397$ is simple and lies on the line $\sigma = 6$. The failures of Gram's law in this region are also noted. The first $5018$ zeros and $2228$ successive zeros beginning with the $20001$st zero are also calculated. The distribution of the normalized spacing of the zeros is examined and it appears to be that of the eigenvalues of random matrices. These comptuations are done with a Berry-Keating formula for the $\tau $-Dirichlet series and evaluated using $\text{\it Mathematica}{}^{\scriptstyle\mathrm{TM}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11M41, 65A05

Retrieve articles in all journals with MSC (1991): 11M41, 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00734-X
PII: S 0025-5718(96)00734-X
Keywords: Riemann hypothesis, L-functions, Ramanujan conjecture, Ramanujan $\tau$-Dirichlet series
Received by editor(s): August 26, 1991
Received by editor(s) in revised form: January 8, 1993, and January 10, 1995
Additional Notes: $^{*}$Deceased January 19, 1995
Article copyright: © Copyright 1996 American Mathematical Society